# SDR AU980903

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 60064911
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT BRAKE ANTI-SKID CONTROL VALVE INTERNAL LEAKAGE.
